Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Elliptic systems of singular integral operators. I. The half-space case


Author: Eliahu Shamir
Journal: Trans. Amer. Math. Soc. 127 (1967), 107-124
MSC: Primary 47.70; Secondary 45.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0215138-7
MathSciNet review: 0215138
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70, 45.00

Retrieve articles in all journals with MSC: 47.70, 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0215138-7
Article copyright: © Copyright 1967 American Mathematical Society